# SDR DALA1134033768

- Difficulty date: May 14, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 31,066 hours, 11,691 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG SMOKE AND FUMES PRESENCE IN CABIN DURING ROTATION AND INITIAL CLIMB-OUT.  SMOKE/FIRE/FUME CHECKLIST FOLLOWED BY SMOKE REMOVAL CHECKLIST.  PLASTIC AND FUEL ODOR IN CABIN.  FA NOTED A STRONGER FUME ODOR ON RIGHT SIDE OF CABIN.  FLIGHT RETURNED, & LANDED UNEVENTFULLY.  PERFORMED INSP PER AMM 05-51-56, NO EVIDENCE OF SMOKE OR FUMES FROM SOURCE WITHIN THE CABIN.  NO EVIDENCE OF ENGINES AT FAULT FOR FUMES.  TOOK ACFT FOR HIGH POWER RUN, WITH ENGINES AT FULL POWER RAN ALL PACKS AT HIGH HAD ALL GALLEY EQUIP IN USE.  NO FUMES OR SMOKE IN CABIN.  ACFT OK FOR SERVICE.
